MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR
Model Number M302
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This insertable cardiac monitor (icm) device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Neither visual examination nor x-ray examination of the device identified anomalies.Attempts were made to interrogate the device, and it was noted the icm could not be communicated with.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source.The current drain was measured and found to be normal.The battery was forwarded for detailed analysis.This analysis identified a latent current leakage path within the battery that resulted in premature battery depletion.This was the reason behind the initially reported message that was displayed.
 
Event or Problem Description
It was reported that during an insertable cardiac monitor (icm) device implant procedure, initially, it was possible to connect with this icm device.However, after the icm device was implanted, a message was displayed, indicating there was an issue with the icm device.Due to this reason, the device was removed from the patient, prior to pocket closure, and a different icm device was successfully implanted to complete the procedure.No adverse patient effects were reported.The first icm device has been returned and analysis has been completed.

Brand Name
LUX-DX II?
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24469803
Report Number2124215-2026-10971
Device Sequence Number15864128
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)250824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2025
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number103676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown